Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 200, NWS Kansas City, MO

August 24, 20164 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 24, 2016, 10:28 PM CDT for 4 counties in Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2016, 10:28 PM CDT (03:28 UTC)
Expired
Aug 24, 2016, 11:00 PM CDT
In force
32 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cooper County, MO, Howard County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 140 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 4:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1880 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1880 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

904 
WUUS53 KEAX 250328
SVREAX
MOC053-089-159-195-250400-
/O.NEW.KEAX.SV.W.0200.160825T0328Z-160825T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1028 PM CDT WED AUG 24 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PETTIS COUNTY IN CENTRAL MISSOURI...
  CENTRAL COOPER COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN SALINE COUNTY IN CENTRAL MISSOURI...
  HOWARD COUNTY IN CENTRAL MISSOURI...

* UNTIL 1100 PM CDT

* AT 1027 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  NORTHWEST OF PILOT GROVE...OR 13 MILES SOUTH OF MARSHALL...MOVING
  EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...BOONVILLE...FAYETTE...NEW FRANKLIN...PILOT GROVE...
  ROCHEPORT...NELSON...BLACKWATER...FRANKLIN...WOOLDRIDGE...
  ARROW ROCK AND LAMINE.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 80 AND
114.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3902 9256 3898 9257 3892 9250 3884 9254
      3883 9316 3912 9320 3925 9247 3916 9247
TIME...MOT...LOC 0327Z 253DEG 36KT 3894 9311 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

MELL
1 follow-up statement
994 
WWUS53 KEAX 250356
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1056 PM CDT WED AUG 24 2016

MOC053-089-159-195-250406-
/O.EXP.KEAX.SV.W.0200.000000T0000Z-160825T0400Z/
PETTIS MO-COOPER MO-SALINE MO-HOWARD MO-
1056 PM CDT WED AUG 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PETTIS...CENTRAL
COOPER...SOUTHEASTERN SALINE AND HOWARD COUNTIES WILL EXPIRE AT 1100
PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3902 9256 3898 9257 3892 9250 3884 9254
      3883 9316 3912 9320 3925 9247 3916 9247
TIME...MOT...LOC 0355Z 253DEG 36KT 3894 9311 

$$

MELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 6:48 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Aug 24, 6:48 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
648 PM CDT WED AUG 24 2016

.Discussion...
Issued at 327 PM CDT WED AUG 24 2016

Well-advertised cold front is currently draped across southeastern NE
into west-central IA, aiding in blossoming up convection. Out ahead
of the frontal boundary, residing within the warm sector is this
forecast area. Despite showers and cloud cover that has persisted
throughout much of the day, plentiful instability is available and
coincides with increasing 0-6km shear values. Additionally, ample
moisture has been pooling in with PWATs approaching 2 inches, perhaps
exceeding the 2 inch mark by later this evening. LL lapse rates have
been much better today as compared to yesterday across the southern
half of the forecast area. To bring it all together, severe threat
looks to be on track to pan out this afternoon into the evening hours
with the primary hazard continuing to be gusty to damaging winds.
Hail and perhaps a brief tornado cannot be ruled out, with hail found
in any stronger storm that may develop and be able to maintain a
decently organized updraft.

As the sun sets and diurnal heating is lost, the severe threat could
persist into the late evening hours but overall, the event will
transition into more of a hydro situation that bears watching. As
aforementioned, PWAT values are more than sufficient to allow for
efficient rain producers and combining the available moisture with
training of storms yields the opportunity for locations to experience
flooding issues, despite the relatively high flash flood guidance for
many locations. Parallel flow riding over the front as it slows and
eventually stalls will allow for continued firing of convection over
the same locations tonight. Models have been trending further
southward with the bullseye and given the current observational
trends, have agreed with this assessment, thereby prompting the Flash
Flood Watch to be expanded to include the KC metro area. Much of the
main activity should diminish by sunrise Thursday as the nocturnal
LLJ winds down, although showers and storms may very well persist
into the mid-morning hours.

For the remainder of the forecast period, it continues to remain
unsettled looking with perhaps another round of moderate to heavy
rainfall to happen tomorrow night. Ridging to the south and east is
allowing for perturbations to ride its periphery right across the
local region and southerly to southwesterly flow to allow for a
continued source of moisture advecting in. Temperatures throughout
the rest of the week into next week look to remain near normal for
this time of year with the coolest day forecast for Friday behind the
front that'll wash out to the south of the area.

&&

.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 645 PM CDT WED AUG 24 2016

Expecting a large area of strong convection with heavy rains to
affect northern and west central MO and eastern KS this evening into
early Thursday morning. As the storms congeal expect widespread MVFR
ceilings/visibilities with the stronger storms as well as brief
periods of IFR ceilings. The convection should weaken as it exits
into northeast and east central MO by the pre-dawn hours.

Widespread VFR ceilings likely in the 6-8K ft range should govern
most of the morning into the afternoon hours with scattered
convection ramping up over east central KS and west central MO during
the latter portion of the afternoon.

&&

.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch through Thursday morning for KSZ025-102>105.

MO...Flash Flood Watch through Thursday morning for MOZ001>008-
     011>017-020>025-028>033-037.

&&

Discussion...lg
Aviation...MJ
Hazardous weather outlook, Aug 24, 5:54 AM CDT, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 AM CDT WED AUG 24 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
554 AM CDT WED AUG 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 SHOWERS AND THUNDERSTORMS MOVE INTO THE AREA TODAY WITH STORMS
 PERSISTING INTO THE OVERNIGHT HOURS. THERE IS A THREAT OF SEVERE
 WEATHER WITH THE STORMS TODAY AND TONIGHT MAINLY NORTH OF THE
MISSOURI RIVER. STRONG WINDS...HEAVY RAIN...AND FLOODING ARE THE
PRIMARY HAZARDS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE REGION
 THURSDAY...LASTING THROUGH THE END OF THE WEEK AND INTO THE
WEEKEND.THE PROLONGED NATURE OF THIS PERIOD OF STORMS WILL INCREASE
FLOODING CONCERNS EACH DAY.

 MORE DETAILED INFORMATION CAN BE
ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Aug 24, 9:31 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
931 PM CDT WED AUG 24 2016

MOZ022-023-030-031-250300-
LIVINGSTON MO-RAY MO-CALDWELL MO-CARROLL MO-
931 PM CDT WED AUG 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARROLL...
SOUTHWESTERN LIVINGSTON...NORTHEASTERN RAY AND SOUTHEASTERN CALDWELL
COUNTIES UNTIL 1000 PM CDT...

AT 931 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POLO...OR 10 MILES EAST OF LAWSON...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRAYMER...POLO...COWGILL...LUDLOW AND KNOXVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL AND WEST CENTRAL MISSOURI.

LAT...LON 3972 9370 3947 9358 3939 9407 3951 9413
TIME...MOT...LOC 0231Z 249DEG 26KT 3949 9403

CUTTER
Local storm report, Aug 24, 9:32 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
932 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             4 WNW GRANDVIEW         38.91N 94.61W
08/24/2016  M0.75 INCH       JOHNSON            KS   PUBLIC

            DIME SIZED HAIL

&&

APIETRYC
Local storm report, Aug 24, 9:44 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
944 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND GST     5 S POLO                39.48N 94.04W
08/24/2016  E60 MPH          RAY                MO   PUBLIC

            60 MPH AND DIME SIZE HAIL. SOURCE IS TWITTER

&&

APIETRYC
Local storm report, Aug 24, 9:54 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
954 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     4 S OLATHE              38.83N 94.82W
08/24/2016                   JOHNSON            KS   EMERGENCY MNGR

            DELAYED REPORT. 15 POWER POLES DOWN ALONG HIGHWAY 169
            BETWEEN 159TH AND 175TH SOUTH OF OLATHE. HIGHWAY 169 IS
            CURRENTLY CLOSED DUE TO THE POWER POLE DAMAGE.

&&

JLEIGHTO
Local storm report, Aug 24, 9:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
958 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             5 NE SPRING HILL        38.79N 94.76W
08/24/2016  E1.00 INCH       JOHNSON            KS   PUBLIC

            SOCIAL MEDIA REPORT. DIME TO QUARTERS MEASURED.

0735 PM     TSTM WND DMG     4 S OLATHE              38.83N 94.82W
08/24/2016                   JOHNSON            KS   EMERGENCY MNGR

            DELAYED REPORT. 15 POWER POLES DOWN ALONG HIGHWAY 169
            BETWEEN 159TH AND 175TH SOUTH OF OLATHE. HIGHWAY 169 IS
            CURRENTLY CLOSED DUE TO THE POWER POLE DAMAGE.

0736 PM     TSTM WND GST     2 S OLATHE              38.86N 94.81W
08/24/2016  M75.00 MPH       JOHNSON            KS   TRAINED SPOTTER

0736 PM     TSTM WND DMG     OLATHE                  38.89N 94.81W
08/24/2016                   JOHNSON            KS   EMERGENCY MNGR

            TREES AND POWER POLES BLOWN DOWN AT HWY 169 AND 159TH.

0736 PM     HAIL             2 S GRANDVIEW           38.86N 94.53W
08/24/2016  M1.75 INCH       JACKSON            MO   TRAINED SPOTTER

            GOLF BALL HAIL HWY 71 AND 151

0737 PM     HAIL             5 SSW RENO              38.98N 95.16W
08/24/2016  M2.50 INCH       LEAVENWORTH        KS   STORM CHASER

            PING PONG TO TENNIS BALL HAIL ON I-70

0755 PM     HAIL             2 E OLATHE              38.89N 94.78W
08/24/2016  M1.00 INCH       JOHNSON            KS   EMERGENCY MNGR

            QUARTER SIZE HAIL

0811 PM     HAIL             4 WNW GRANDVIEW         38.91N 94.61W
08/24/2016  M0.75 INCH       JOHNSON            KS   PUBLIC

            DIME SIZED HAIL

0815 PM     FUNNEL CLOUD     4 N PLEASANT HILL       38.84N 94.27W
08/24/2016                   JACKSON            MO   NWS EMPLOYEE

            VIEWED FROM THE NWS OFFICE

0845 PM     TSTM WND GST     8 N PLEASANT HILL       38.90N 94.27W
08/24/2016  E65.00 MPH       JACKSON            MO   NWS EMPLOYEE

            NUMEROUS SMALL TO MEDIUM BRANCHES DOWN.

0918 PM     TSTM WND GST     STANLEY                 38.85N 94.67W
08/24/2016  M73.00 MPH       JOHNSON            KS   TRAINED SPOTTER

            73 MPH MEASURED GUST

0936 PM     TSTM WND GST     5 S POLO                39.48N 94.04W
08/24/2016  E60.00 MPH       RAY                MO   PUBLIC

            60 MPH AND DIME SIZE HAIL. SOURCE IS TWITTER

&&

APIETRYC
Special weather statement, Aug 24, 10:00 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1000 PM CDT WED AUG 24 2016

MOZ030-031-038-039-044-045-250330-
PETTIS MO-JOHNSON MO-RAY MO-LAFAYETTE MO-CARROLL MO-SALINE MO-
1000 PM CDT WED AUG 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL...
NORTHWESTERN PETTIS...LAFAYETTE...CENTRAL JOHNSON...SOUTHWESTERN
SALINE AND SOUTHEASTERN RAY COUNTIES UNTIL 1030 PM CDT...

AT 959 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLINGTON TO NEAR ODESSA
TO NEAR HOLDEN...AND MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...ODESSA...HIGGINSVILLE...LEXINGTON...CARROLLTON...
KNOB NOSTER...CONCORDIA...HOLDEN...SWEET SPRINGS...
WHITEMAN AIR FORCE BASE...WAVERLY...WELLINGTON...NORBORNE...HARDIN...
CORDER...ALMA...BLACKBURN...MAYVIEW...
WHITEMAN AFB AND LAKE LAFAYETTE.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 33 AND
66.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL...WEST CENTRAL AND CENTRAL MISSOURI.

LAT...LON 3890 9400 3913 9411 3944 9354 3915 9338
      3876 9344 3859 9403
TIME...MOT...LOC 0259Z 241DEG 47KT 3912 9396 3895 9388 3871 9390

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:12 PM CDTSevere Thunderstorm WarningEAXCass, Jackson33 min
Aug 24, 7:26 PM CDTSevere Thunderstorm WarningEAXPlatte49 min
Aug 24, 7:27 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway48 min
Aug 24, 7:34 PM CDTSevere Thunderstorm WarningEAXCass, Jackson41 min
Aug 24, 7:40 PM CDTSevere Thunderstorm WarningEAXCass, Jackson35 min
Aug 24, 8:00 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry, Nodaway30 min
Aug 24, 8:14 PM CDTTornado WarningEAXCass, Jackson, Johnson, Lafayette31 min
Aug 24, 8:16 PM CDTSevere Thunderstorm WarningEAXCass, Jackson29 min
Aug 24, 8:37 PM CDTAreal Flood AdvisoryEAXCass, Jackson5 hr
Aug 24, 8:40 PM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette35 min
Aug 24, 8:59 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson31 min
Aug 24, 9:06 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline39 min
Aug 24, 9:28 PM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette, Ray32 min
Aug 24, 9:31 PM CDTSpecial Weather StatementEAXCaldwell29 min
Aug 24, 9:40 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Johnson, Lafayette, Pettis, Saline50 min
Aug 24, 9:44 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston, Ray31 min
Aug 24, 10:00 PM CDTSpecial Weather StatementEAXJohnson, Lafayette30 min
Aug 24, 10:15 PM CDTTornado WarningEAXChariton, Howard, Saline30 min
Aug 24, 10:39 PM CDTSpecial Weather StatementEAXSaline51 min
Aug 24, 11:00 PM CDTSpecial Weather StatementEAXRandolph30 min
Aug 25, 4:57 AM CDTAreal Flood AdvisoryEAXJackson6 hr
Aug 25, 10:23 AM CDTSpecial Weather StatementEAXDeKalb37 min
Aug 25, 2:41 PM CDTFlash Flood WatchEAXBates, Cass, Clay, Henry, Jackson, Johnson and 3 more16 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.